# SDR HNAA0300033

- Difficulty date: July 14, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N996HA
- Make and model: Dhav DHC8201
- Aircraft serial: 497
- Aircraft time: 11,524 hours, 12,539 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 858601
- Part serial: 238
- Condition: Failed
- Location: Lt Mlg
- Part time: 11,524 hours, 12,539 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT WHEN GEAR WAS RETRACTED, LT MLG DOORS REMAINED OPEN. CREW CYCLED THE GEAR AND LT MLG DID NOT EXTEND.  CREW RETRACTED THE GEAR AND ALL DOORS CLOSED. ON APPROACH CREW PERFORMED AN ALTERNATE GEAR EXTENSION.  MAINTENANCE FOUND THE LEFT MLG OUTBOARD WOW SENSOR OUT OF ADJUSTMENT AND A FAULT CODE 58 IN THE PSEU BITE MEMORY. ADJUSTED THE WOW SENSOR AND REPLACED THE PSEU.
